# SDR V0XD20190203002

- Difficulty date: February 2, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1331073
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE GOUGED. REMOVED AND REPLACED SERVICE DOOR HANDLE HOUSING (PN:133107-3) IAW SRM 51-42-21, 51-42-06, 51-77-00, 51-40-11, AND 51-25-16
